Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Had a heart attack and is on medication, sleeping pills. What are the side effects of the treatment?

Sir,my father is taking psyciatric medicines for more than ten years..he can t sleep without taking sleeping pills ..he takes lots of the problem began from last 3 months.he had an heart attack in the month of july.since then he treating like an abnormal person and doesn t like to talk anybody.what should i do sir,please tell me immediattly... sir i stopped giving medicines to my father because its not working.and he had an heart attack because of side affect of lots of medicines..sir my question is what type of treatment should be prefer to my father?how can he be a normal?he is now in an abnormal position...
Asked On : Sat, 6 Oct 2012
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hello sir,
Your father has had an heart is very important for him to continue few cardiac medications which would help prevent further attacks called secondary prevention and also to maintain a good function at present.As far as the psychiatric medication are concerned he shouldn't stop them abruptly unless advised by a doctor.
Kindly revisit your cardiologist and psychiatrist regarding the medication changes.
You have to be brave and patient from your side to help him out. All the best.
Answered: Sun, 22 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor